# SDR AALA201905079001

- Difficulty date: May 6, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 58,685 hours, 24,041 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 3012803
- Part serial: 311
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TAKEOFF IN THE INITIAL CLIMB OUT WE EXPERIENCED A FUEL IMBALANCE. RIGHT TANK WAS REDUCING IN FUEL LOAD, RAPIDLY DECREASING. RETURNED TO AIRPORT. LANDED OVERWEIGHT. 147,000. RETURNED TO MIA, EMERGENCY DECLARED. FLIGHT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT RIGHT TANK IMBALANCE, PERFORMED FQIS BITE SHOWS 15 PREVIOUS FLIGHT LEGS FAULT MESSAGE 28-41001 NO FMC DATA ON FQIS 6. PERFORMED FQIS GROUND TEST, SHOW PASS IAW FIM 28-41-00. REPLACED FQ PROCESSOR UNIT, OPS CK NORMAL IAW AMM 28-41-81.
